# SDR USAA920080310

- Difficulty date: January 27, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N605AW
- Make and model: Airbus A320-232
- Aircraft serial: 543
- Aircraft time: 36,293 hours, 14,566 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53112818200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - NR 6039301, CORROSION ON FLOOR SUPPORT, BS 709/FR 16 - BS 760/FR 18, +Y254.  REPLACED FLOOR SUPPORT BS 709/FR 16 - BS 760/FR 18, +Y254 IAW A320 SRM 51-72-11.
